# SDR SWAA020415

- Difficulty date: February 23, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 25,760 hours, 22,726 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 65C25745
- Condition: Delaminated
- Location: Rh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT ELEVATOR DELAMINATED INBD OF T/E.  REPAIRED ELEVATOR PER SRM.
